Items by Kamotskiy, Ilya

Up a level
Export as [feed] RSS 1.0 [feed] Atom [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: 2007 | 2005 | 2003 | 2002
Number of items: 5.


Kamotski, I. and Ruzhansky, M., 2007. Regularity properties, representation of solutions, and spectral asymptotics of systems with multiplicities. Communications in Partial Differential Equations, 32 (1), pp. 1-35.


Kamotski, I. V. and Ruzhansky, M. V., 2005. Estimates and spectral asymptotics for systems with multiplicities. Functional Analysis and Its Applications, 39 Oct-Dec (4), pp. 308-310.


Fradkin, L. J., Kamotski, I. V., Terentjev, E. M. and Zakharov, D. D., 2003. Low-frequency acoustic waves in nematic elastomers. Proceedings of the Royal Society of London Series A - Mathematical Physical and Engineering Sciences, 459 (2038), pp. 2627-2642.


Kamotski, I. V. and Nazarov, S. A., 2002. The Augmented Scattering Matrix and Exponentially Decaying Solutions of an Elliptic Problem in a Cylindrical Domain. Journal of Mathematical Sciences, 111, 3657--3666.

Terentjev, E. M., Kamotski, I. V., Zakharov, D. D. and Fradkin, L. J., 2002. Propagation of acoustic waves in nematic elastomers. Physical Review E, 66 (5).

This list was generated on Fri Oct 31 10:02:40 2014 GMT.